candidablog.com

Should I try Murad Acne Complex? I need suggestions.

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I first broke out (very mild) right after my 20th birthday. My face cleared up in time for my 21st birthday thanks to PanOxyl 10% bar.After being completely clear for more than 2 years my acne came back 6 months ago 10x worse. I broke out in what my Derm called a moderate case of acne. Ill be 24 in 5 days.So far Ive tried: PanOxyl10% wash (stopped working)Epiduo topical (irritating, made my skin look sun burned)Clindamycin lotion (made my skin extremely oily)Monodox (doxy) 75mg (Has helped, Ive been taking it for 3 months, currently weaning myself off)Persa Gel 10% (I love this stuff, defiantly helps)Fish oil (not sure)Birth Control (has helped)Not much, I know. My Derm initially offered Murad Acne Complex, I think she did this because I was an emotional wreck in her office, but the truth was I hadnt given the antibiotics or topicals enough time to work. With no intention of taking Murad Acne Complex, I took a pregnancy test and I got my ipledge packet in the mail.My skin is about 85% clear thanks to Ortho Tri-Cyclen, Doxy and 10% BP.

Like everyone else Im terrified of the possible side effects, specifically the IB. But I wonder, now that my acnes&manageable;, that this would be the best time to start.Any suggestions? A low dose maybe. I'm very tiny Sorry for the terrible grammar, Im at work and have to type fast no time to check...

Comments (8)

I hope this can help you as much as it is helping me.*Moderator edit, URL removed - read the board rules. *..

Comment #1

I just took a stroll through Negative Murad Acne Complex Stories. Yeah I dont think I can do it, I feel sick to my stomach right now...

Comment #2

I think the balance of "Positive Murad Acne Complex Experiences" vs. "Negative Murad Acne Complex Experiences" is pretty biased against the drug.A vast majority of users do not ever get the crazy dangerous/permanent side effects like hyperostoses, irritable bowel syndrome, or joint problems. Only a rare few, and when it's 5-10 years after finishing the drug, it's hard to pinpoint exactly what caused it...

Comment #3

Please take Murad Acne Complex, it's the best thing you'll ever do - and will have regretted not taking it YEARS ago!if you get side effects, go to a lower dosage or stop...not only will every last tiny bit of acne be gone - but so will that horrific oily skin, which I was insanely oily - my makeup would just look dreadful by the afternoon and now it's gone gone gone!!..

Comment #4

I wish I had started Murad Acne Complex 15 years ago, before it wrecked my teens and twenties...

Comment #5

Keep in mind, ANYTHING can give you a bad side effect. On another thread a different user was talking about how they LOVED prednisone, whereas I had bad side effects. I used Bactrim for months with no problems, but if you read the reviews on this site a ton of people developed red rashes all over their bodies within hours of taking Bactrim and ended up in the ER. Weighing the risk and whether it's worth the potential benefit is something only you can do.Also, Nightsdisguise, I totally respect people who can control their acne through diet and lifestyle, but please don't think that's an option for everyone. I was raised on completely non-processed foods, drink at least 80 oz. of water daily, practice yoga, etc.

For people who can't manage their acne through diet and lifestyle choices, I think Murad Acne Complex is a reasonable option...

Comment #6

I have an appointment with my Derm on Monday, I'm going to talk to her about it. But I dont think I'm going to do it. Thank you for your replies...

Comment #7

If your acne is nearly under control, PLEASE DONT DO IT. Those stories are real and I am one of them, a once very healthy and fit young man. Not worth it at all. And you cannot, absolutely cannot predict the side effects. People say 'if you experience them then just stop or lower the dose' but they have no idea STILL that they can crop up after you have finished treatment like mine did...

Comment #8


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.